Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nightmmaressss Wendy B.

Posted by adamie on July 28, 2001, at 17:22:21

In reply to Re: Nightmmaressss adamie, posted by Wendy B. on July 28, 2001, at 15:13:16

> >
> > i stopped taking paxil 7 days ago or so. the second day off paxil I started to have some heavy nightmares. yet i was starting to feel better. then 4 days off paxil i was beggining to feel really decent. but still some very strong nightmares. it was strange how i could feel decent, much better from before yet have such extreme nightmares.
> >
> > they seemed extremely real. hmmm hard to remember them.
> (...)
> > the nightmares would be okay for the most part. although once it was really horrific in the past few days. i can hardly remember the specific details. there were many portions to this nightmare. one of the most mild segments would be me being on a univeristy field. on the far left there would be several people. dark purple in color. far in the distance i have to go join a crowd due to some event which is about to take place. for some reason the horizon is becoming dark. the people on the far left begin to scream at me. i try to reach the other crowd as soon as possible. the people on the left begin to chase after me. it's all dark and lonely. a scary world where my fiance is missing. dirty people following me now. all 1000 of them. i manage to reach the other crowd. then it changes again.
> >
> > i wish i would feel as i have 2 days ago. my depression was getting so much better. it was so amazing. i was so sure i was going to be cured. then it got worse yesterday evening. i kept crying loudly for 30 minutes in bed. today it has been slightly better. how the HELL can this happen. I am so tired of it.
>
> you're going through withdrawal from the Paxil. did your p-doc advise you to taper down? why are you coming off it?
>
> >i miss feeling the way i have 2 days ago. i hope it's not just an effect of me coming off an SSRI.
>
> i'm almost sure this is the reason...

somethings have deffinetly changes since coming off the paxil. While on the paxil I was only feeling slightly better than my previous state of being very severely depressed. Overall though, being on paxil was not good. concentration was horrible. and i just felt numb.

i didn't have any withdrawl effects for the 7 days being off paxil. at least none that i noticed. i did notice libido returning a bit the 2 days being off it and end of enorgasmia. I was feeling slightly better in general. my mood was getting a bit better. then the 3rd day... wow i was getting so much better. 4th day 5th day and 6th day were VERY GOOD! i was so relieved. full of emotions. strong ability to concentrate. passion for music among other things returned. most things enjoyable again.

It was as if I was returning back to normal. Except for my very strange dreams and nightmares. Before the depression I would never have such strange and bizarre dreams. it's like when I'm dreaming I'm in some new strange dream world where all my dreams are very different from what they would have normally been.

anyway on day 7 i was feeling suddenly worse. much much worse. i went from feeling very good to hardly being able to feel much at all. It was so difficult to even imagine my fiance. then the next day it got slightly better then that horrible evening on day 7. and now it is day 9 and i am feeling kind of the same as yesterday. i am able to enjoy things but to a very mild extent. emotions are low. concentration is kind of low. i hope hope i will get better. i absoluetely have to. if i can feel very good for 3-4 days surely i will feel that consistantly later on. maybe a few weeks, months, years... but i will get there.

oh and I went off the paxil because i found out from enough informative sources that it was very unsuited for my specific symptoms. my depression is caused by an acne drug called accutane that messed up things in my brain (at least temporarly). my depression has been very severe. i went on the paxil during a time when i was hardly reacting to anything. my days were spent sitting in front of my computer just trying to read about depression and medications. but even that was kind of difficult. reading was sometimes quite hard to do. normally i am an excellent reader.
regarding paxil not being suited for me... well my major symptoms have been extreme inability to think and concentrate, severely limited emotions with a mild exception to anger. i could get angry occasionally. and also inability to enjoy things which of course would have to be cured when those two primary symptoms go away.

paxil i found out was a very bad choice for people with poor cognitive issues (bad concentration). and also i read enough of how paxil tends to numb emotions. I NEED my emotions. I dont want some sick disgusting numbing effect. grr.

my depression is not caused by some traumatic life events. i would be perfectly happy if i was normal again. I want ALL my emotions to the fullest extent possible. So that paxil is not for me. I need my emotions. when i was normal it was impossible for me to be sad simply because my life was and is completely perfect. I have a perfect fiance. and nothing else has ever mattered. so i was very dissatisfied with what the paxil was doing with me.

at day 24 being on paxil i stopped taking it. i went from 20, to 11mg the next day, then 4mg, then none. so day 3 is when i reached the 0mg. and also day3 was when my mood was starting to go up along with all my other symptoms. all of which of course affect mood (how can one be happy if he can't think properly?).

so that is why i went off the paxil. and i have been feeling very well those 4 days. i wish it lasted. now it's just a very mild form of those 4 days now. very mild enjoyment and emotions.

I am planning to try Wellbutrin very soon and also ritalin or Adderrall if I can get them. i need something for thinking ability. and wellbutrin should be good for my emotions in general. I think it is a very good choice for me. oh and it's also supossed to be good for poor cognition.

only thing i dont like about from everything i have read is that is can often cause weight loss. I have always been quite thin so I can deffinetly become anorexic while on wellbutrin. but i will manage. The stimulants are also supossed to add to the weight loss affect. I will have to be careful and force myself to eat. and get protein shakes. well take care.

regarding withdrawl effects... is it abnormal that they started 7-8 days after coming off paxil? because i dont think i noticed any withdrawl effects. what I have gone through the last 2 days i assume is due to just the accutane giving me a down period since the drug can stay in the body fats for a very long time. months and even years. but if it is a paxil withdrawl effect then that is good because it would mean that i should feel very good again soon.

take care. thanks for replying. and since coming off the paxil... those 7 days all i noticed which i would consider negative is the nightmares. on the paxil i didn't have hardly any nightmares or dreams that u would remember. and very easy to fall asleep. simply because it was like being brain dead. I couldn't think so i could only sleep when i went to bed.

when i was my normal perfectly happy self before the depression i would always have a natural insomnia because when i would go to bed i would spend maybe 2 hours or so just thinking and imagining things. like my fiance. i would try to sometimes fall asleep but my mind would be very active. I loved this about me. I hated that I could so easily fall asleep. and that was all simply because my thinking and concentration were horrible.

well take care. thanks for replying

> >I hope I improve significantly in the next week. I am becoming so sick of not being able to enjoy things enough. to not be able to feel much for fiance is horrific enough. but it takes away everything.
>
> you should call your shrink for advice, and maybe consider going back on the drug. if it made you sick or had side-effects, you could switch to something else. what do you think? please write back -
>
> Wendy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[72255]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:adamie thread:72027
URL: http://www.dr-bob.org/babble/20010725/msgs/72255.html